| Model Number |
145-5091-150 |
| Medical Device Problem Codes |
Leak/Splash (1354); Device Damaged by Another Device (2915); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report that the operator opened the micro guidewire and fully hydrated the microcatheter in preparation for placement in the target aneurysm.Before entering the patient's body, while preparing to shape the micro guidewire, the micro guidewire could not come out from the tip end of the microcatheter.Inspection of the microcatheter revealed a through-hole approximately 3 cm proximal to the tip end.The microcatheter was immediately replaced intraoperatively, the new microcatheter functioned normally, the guidewire came out smoothly from the tip end of the microcatheter, and the procedure was continued.The device and any accessories were prepared as indicated in the ifu.The catheter was flushed as indicated in the ifu.No patient symptoms or further complications were reported as a result of this event.The patient was undergoing surgery for treatment of an aneurysm.It was noted the patient's vessel tortuosity was minimal.The access vessel was the femoral artery with a diameter of 6.7 mm.
Event or Problem Description
Additional information was received.It was clarified that the term ¿through-hole¿ does not refer to a device puncture, and no causes or contributing factors for the event were identified.Aneurysm characteristics were unknown.
Additional Manufacturer Narrative
¿ updated b5, d9 ¿ h3: analysis results were not available at the time of this report.A follow-up will be sent once analysis is complete.¿ h6: the evaluation codes have been updated for this event medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.